Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Spotting and face acne after restarting Diane35. Usual effect?

I have been taking diane35 for 3 years now but ive stopped taking it since i got fat. i stopped for 2 months but then my period was delayed due to hormonal imbalance so i took diane35 again. However, instead of giving me clear skin and regular periods, i got only spotting and acne all over my face. Is that the usual effect of stopping diane35?is Yaz (pills) safe for me?thank you. If i continue drinking diane35, will it normalize my period and give me clear skin again?
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Raem,
Welcome to healthcare magic!
Diane35 causes a transient shift in hormone balance and would lead to spotting etc. in long run would regularise the menses.
It also increases the sebum secretion due to hormone imbalance which leads to increased acne but again with time body gets adjusted to it.
Yaz can be tried but more likely to cause acne than Diane35.
I hope you would get benefitted from my advise.
Wish you a good health.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor